×

Closedness of the Douady spaces of compact Kähler spaces. (English) Zbl 0409.32016


MSC:

32J25 Transcendental methods of algebraic geometry (complex-analytic aspects)
32C25 Analytic subsets and submanifolds
32C15 Complex spaces
53C55 Global differential geometry of Hermitian and Kählerian manifolds
32C37 Duality theorems for analytic spaces

Citations:

Zbl 0391.32018
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Banica, C., Un theoreme concernant les families aiialytiques d’espace complexes, Rev. Roumaine Math. Pures AppL, 18 (1973), 1515-1520. · Zbl 0277.32014
[2] Barlet, D., Espace analytique reduit des cycles analytiques complexes de dimension finie, Seminaire F. Norguet, Lecture Notes in Math., 482 Springer (1975), 1-158. · Zbl 0331.32008
[3] Bishop, E., Conditions for the atialyticity of certain sets, Michigan Math. J., 11 (1964), 289-304. · Zbl 0143.30302
[4] Douady, A., Le Probleme de modules pour le^ sous-espaces analytiques complexes cTun espace analytique donne, Ann. Inst. Fourier. Grenoble, 16 (1966), 1-95. · Zbl 0146.31103
[5] Frisch, J., Points de platitude d’un morphisine d’espaces analytiques complexes, In- vent. Math., 4 (1967), 118-138. · Zbl 0167.06803
[6] Fujiki, A., On the blowing down of analytic spaces, Publ. RIMS, Kyoio Univ., 10 (1975), 473-507. · Zbl 0316.32009
[7] Fujiki, A., On automorphism groups of compact Kahler manifolds, to appear. [9] Fujiki, A., Countability of the Douady space of a complex space, to appear. [10] Grothendieck, A., Technique de construction en geometric analytique, Seminaire Henri Car tan, 13e annee (1960/61).
[8] Gunning, R. C. and Rossi, PL, Analytic functions of several complex variables, Prentice Hall, Englewood Cliffs, N. J. (1965). · Zbl 0141.08601
[9] Harvey, R. and Shiffman, B., A characterization of holomorphic chains, Ann. of Math., 99 (1974), 553-587. · Zbl 0287.32008
[10] Herrera, M., Integration on a semianalytic set. Bull. Soc. Alath. France, 94 (1966), 141-180. · Zbl 0158.20601
[11] Hironaka, H., Flattening theorem in complex-analytic geometry, Amer. J. Math., 97 (1975), 503-547. · Zbl 0307.32011
[12] King, J., The currents defined by analytic varieties, Ada Math., 127 (1971), 185-220. · Zbl 0224.32008
[13] Moisezon, B. G., Singular Kahlerian spaces, Proc. Int. Conf. on Manifolds and related topics in topology, Univ. of Tokyo Press (1974), 343-351.
[14] Pourcin, G., Theoreme cle Douady audessus de S, Ann. Sci. Norm. Sup. di Pisa., XXIII, III (1969), 451-459. · Zbl 0186.14003
[15] Rossi, H., Picard varieties of an isolated singular point, Rice Univ. Studies, 54 (1968), 63-73. · Zbl 0179.40103
[16] SafareviC, I. R. et al, Algebraic surfaces, Steklov Institut of Math. 75, English translation, Providence, Rhode Island, Amer. Math. Soc., (1967).
[17] Shiftman, B., Extending analytic varieties, in symposium on several complex vari- ables, Lecture Notes in Math., 184 (1971), 208-222.
[18] Siu, Y.-T., Extension of meromorphic maps into Kahler manifolds, Ann. of Math., 102 (1975), 421-462. · Zbl 0318.32007
[19] Siu, Y.-T., Noether-Lasker decomposition of coherent analytic subsheaves, Trans. Amer. Math. Soc., 135 (1969), 375-385. · Zbl 0175.37403
[20] Stoll, W., The continuity of the fiber integral, Math. Z., 95 (1967), 87-138. · Zbl 0148.31904
[21] Lieberman, D. L, Compactness of the Chow scheme: Applications to automorphisms and deformations of Kahler manifolds, preprint. · Zbl 0391.32018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.